# SDR DALA2021012100388

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 PRESSURE DECK MEMBRANE RT SIDE ON OPEN FASTENER HOLE 1 INCH INBOARD FROM -Y 1523.  CORRECTIVE ACTION: REPAIRED PER PRI 577502-14 REV 0,1,2 AND 3 ER/A 577502- 14AD REV "B".
